Follow
Anatoly Golberg
Anatoly Golberg
Verified email at hit.ac.il
Title
Cited by
Cited by
Year
On Lipschitz continuity of quasiconformal mappings in space
VY Gutlyanskiĭ, A Golberg
Journal d'Analyse Mathématique 109 (1), 233-251, 2009
672009
Differential properties of (α, Q)-homeomorphisms
A Golberg
Further Progress in Analysis/Proc. 6th ISAAC Congr., 218-228, 2009
642009
Topological mappings of integrally bounded p–moduli
A Golberg, R Salimov
Ann. Univ. Bucharest (math. series) 3, 49-66, 2012
572012
Homeomorphisms with finite mean dilatations
A Golberg
Contemporary Mathematics 382, 177-186, 2005
522005
Singularities of discrete open mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Journal d'Analyse Mathématique 127, 303-328, 2015
452015
Normal families of discrete open mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Contemp. Math 667, 83-103, 2016
392016
Integrally quasiconformal mappings in space
A Golberg
Збiрник праць Iн-ту математики НАН Украıни 7 (2), 53-64, 2010
342010
Homeomorphisms with integrally restricted moduli
A Golberg
Contemp. Math 553, 83-98, 2011
292011
Logarithmic Hölder continuity of ring homeomorphisms with controlled module
A Golberg, R Salimov
Complex Variables and Elliptic Equations 59 (1), 91-98, 2014
222014
Directional dilatations in space
A Golberg
Complex Variables and Elliptic Equations 55 (1-3), 13-29, 2010
182010
Estimates for Jacobian and Dilatation Coefficients of Open Discrete Mappings with Controlled p-Module
A Golberg, R Salimov, E Sevost’yanov
Complex Analysis and Operator Theory 11 (7), 1521-1542, 2017
162017
Differential properties of (α, Q)–homeomorphisms, Further Progress in Analysis
A Golberg
World Sci. Publ., Hackensack, 218-228, 2009
162009
Poletskiĭ type inequality for mappings from the Orlicz-Sobolev classes
A Golberg, R Salimov, E Sevost’yanov
Complex Analysis and Operator Theory 10, 881-901, 2016
152016
Distortion estimates under mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Ann. Univ. Buchar. Math. Ser. 5 (1), 95-114, 2014
14*2014
Mean coefficients of quasiconformality of a pair of domains
V Kud'yavin, A Golberg
Ukrainian Mathematical Journal 43 (12), 1594-1597, 1991
131991
Nonlinear Beltrami equation
A Golberg, R Salimov
Complex Variables and Elliptic Equations 65 (1), 6-21, 2020
122020
Generalized classes of quasiconformal homeomorphisms
A Golberg
Mathematical Reports-Bucharest- 7 (4), 289-303, 2005
122005
Teichmüller’s theorem in higher dimensions and its applications
A Golberg, T Sugawa, M Vuorinen
Computational Methods and Function Theory 20 (3), 539-558, 2020
112020
Asymptotic dilation of regular homeomorphisms
A Golberg, R Salimov, M Stefanchuk
Complex Analysis and Operator Theory 13, 2813-2827, 2019
112019
Finitely bi-Lipschitz homeomorphisms between Finsler manifolds
E Afanas’ eva, A Golberg
Analysis and Mathematical Physics 10, 1-16, 2020
82020
The system can't perform the operation now. Try again later.
Articles 1–20